# SDR GTIA200600054

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N585NK
- Make and model: Airbus A320*
- Aircraft serial: 1438
- Aircraft time: 16,377 hours, 6,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON SEAT TRACK RBL 20 FR 20.  REPLACED DAMAGE SECTION.
